uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Neytcheva, Maya
Publications (10 of 73) Show all publications
Liang, Z.-Z., Axelsson, O. & Neytcheva, M. (2018). A robust structured preconditioner for time-harmonic parabolic optimal control problems. Numerical Algorithms.
Open this publication in new window or tab >>A robust structured preconditioner for time-harmonic parabolic optimal control problems
2018 (English)In: Numerical Algorithms, ISSN 1017-1398, E-ISSN 1572-9265Article in journal (Refereed) Epub ahead of print
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-335889 (URN)10.1007/s11075-017-0451-5 (DOI)
Available from: 2017-12-05 Created: 2017-12-09 Last updated: 2017-12-09Bibliographically approved
Bull, J. R., Dorostkar, A., Holmgren, S., Kruchinina, A., Neytcheva, M., Nikitenko, D., . . . Voevodin, V. (2018). Multidimensional performance and scalability analysis for diverse applications based on system monitoring data. In: Parallel Processing and Applied Mathematics: . Paper presented at PPAM 2017. Springer.
Open this publication in new window or tab >>Multidimensional performance and scalability analysis for diverse applications based on system monitoring data
Show others...
2018 (English)In: Parallel Processing and Applied Mathematics, Springer, 2018Conference paper, Published paper (Refereed)
Place, publisher, year, edition, pages
Springer, 2018
Series
Lecture Notes in Computer Science
National Category
Computer Sciences Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-331839 (URN)
Conference
PPAM 2017
Projects
eSSENCE
Note

to appear

Available from: 2018-01-14 Created: 2017-10-18 Last updated: 2018-01-17Bibliographically approved
Axelsson, O., Farouq, S. & Neytcheva, M. (2017). A preconditioner for optimal control problems, constrained by Stokes equation with a time-harmonic control. Journal of Computational and Applied Mathematics, 310, 5-18.
Open this publication in new window or tab >>A preconditioner for optimal control problems, constrained by Stokes equation with a time-harmonic control
2017 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 310, 5-18 p.Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-295629 (URN)10.1016/j.cam.2016.05.029 (DOI)000384780400002 ()
Available from: 2016-06-07 Created: 2016-06-08 Last updated: 2017-11-30Bibliographically approved
Axelsson, O., Liang, Z.-Z. & Neytcheva, M. (2017). A robust structured preconditioner for time-harmonic parabolic optimal control problems. .
Open this publication in new window or tab >>A robust structured preconditioner for time-harmonic parabolic optimal control problems
2017 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2017-014
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-327422 (URN)
Available from: 2017-08-09 Created: 2017-08-10 Last updated: 2017-08-10Bibliographically approved
Axelsson, O., Neytcheva, M. & Ström, A. (2017). An efficient preconditioning method for state box-constrained optimal control problems. .
Open this publication in new window or tab >>An efficient preconditioning method for state box-constrained optimal control problems
2017 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2017-004
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-319006 (URN)
Available from: 2017-03-30 Created: 2017-03-30 Last updated: 2017-03-30Bibliographically approved
Axelsson, O., Farouq, S. & Neytcheva, M. (2017). Comparison of preconditioned Krylov subspace iteration methods for PDE-constrained optimization problems: Stokes control. Numerical Algorithms, 74, 19-37.
Open this publication in new window or tab >>Comparison of preconditioned Krylov subspace iteration methods for PDE-constrained optimization problems: Stokes control
2017 (English)In: Numerical Algorithms, ISSN 1017-1398, E-ISSN 1572-9265, Vol. 74, 19-37 p.Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-292817 (URN)10.1007/s11075-016-0136-5 (DOI)000391392300002 ()
Available from: 2016-05-05 Created: 2016-05-09 Last updated: 2017-11-30Bibliographically approved
Donatelli, M., Dorostkar, A., Mazza, M., Neytcheva, M. & Serra-Capizzano, S. (2017). Function-based block multigrid strategy for a two-dimensional linear elasticity-type problem. Computers and Mathematics with Applications, 74, 1015-1028.
Open this publication in new window or tab >>Function-based block multigrid strategy for a two-dimensional linear elasticity-type problem
Show others...
2017 (English)In: Computers and Mathematics with Applications, ISSN 0898-1221, E-ISSN 1873-7668, Vol. 74, 1015-1028 p.Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-323893 (URN)10.1016/j.camwa.2017.05.024 (DOI)
Funder
Knut and Alice Wallenberg Foundation
Available from: 2017-06-03 Created: 2017-06-10 Last updated: 2017-10-18Bibliographically approved
Axelsson, O., Neytcheva, M. & Liang, Z.-Z. (2017). Parallel solution methods and preconditioners for evolution equations. .
Open this publication in new window or tab >>Parallel solution methods and preconditioners for evolution equations
2017 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2017-017
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-329106 (URN)
Available from: 2017-09-07 Created: 2017-09-08 Last updated: 2018-01-13Bibliographically approved
Donatelli, M., Dorostkar, A., Mazza, M., Neytcheva, M. & Serra-Capizzano, S. (2016). A block multigrid strategy for two-dimensional coupled PDEs. .
Open this publication in new window or tab >>A block multigrid strategy for two-dimensional coupled PDEs
Show others...
2016 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2016-001
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-274750 (URN)
Available from: 2016-01-22 Created: 2016-01-25 Last updated: 2016-01-25Bibliographically approved
Axelsson, O., Farouq, S. & Neytcheva, M. (2016). Comparison of preconditioned Krylov subspace iteration methods for PDE-constrained optimization problems: Poisson and convection–diffusion control. Numerical Algorithms, 73, 631-663.
Open this publication in new window or tab >>Comparison of preconditioned Krylov subspace iteration methods for PDE-constrained optimization problems: Poisson and convection–diffusion control
2016 (English)In: Numerical Algorithms, ISSN 1017-1398, E-ISSN 1572-9265, Vol. 73, 631-663 p.Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-278848 (URN)10.1007/s11075-016-0111-1 (DOI)000387113700003 ()
Available from: 2016-02-23 Created: 2016-02-25 Last updated: 2017-11-30Bibliographically approved
Organisations

Search in DiVA

Show all publications